Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/5953

Title: A game theory approach to mixed H2/H∞ control for a class of stochastic time-varying systems with randomly occurring nonlinearities
Authors: Ma, L
Wang, Z
Bo, Y
Guo, Z
Keywords: Discrete time-varying systems
Nonlinear stochastic systems
Randomly occurring nonlinearities
Mixed H2/H∞ control
Game theory
Publication Date: 2011
Publisher: Elsevier B.V
Citation: Systems and Control Letters, 60(12): 1009-1015, Dec 2011
Abstract: This paper is concerned with the mixed H2/H∞ control problem for a class of stochastic time-varying systems with nonlinearities. The nonlinearities are described by statistical means and could cover several kinds of well-studied nonlinearities as special cases. The occurrence of the addressed nonlinearities is governed by two sequences of Bernoulli distributed white sequences with known probabilities. Such nonlinearities are named as randomly occurring nonlinearities (RONs) as they appear in a probabilistic way. The purpose of the problem under investigation is to design a controller such that the closed-loop system achieves the expected H2 performance requirements with a guaranteed H∞ disturbance attenuation level. A sufficient condition is given for the existence of the desired controller by means of solvability of certain coupled matrix equations. By resorting to the game theory approach, an algorithm is developed to obtain the controller gain at each sampling instant. A numerical example is presented to show the effectiveness and applicability of the proposed method.
Description: Copyright @ 2011 Elsevier B.V. This is the author’s version of a work that was accepted for publication in Systems and Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published and may be accessed at the link below.
URI: http://www.sciencedirect.com/science/article/pii/S016769111100199X
http://bura.brunel.ac.uk/handle/2438/5953
DOI: http://dx.doi.org/10.1016/j.sysconle.2011.08.009
ISSN: 0167-6911
Appears in Collections:Publications
Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf176.92 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.